# SDR USAA2010082091729

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65C316592
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CAM TRACK OF THE FLAP CARRIAGE NR 3 INBOARD HALF INBOARD MIDFLAP LEFT WING.  REPLACED CAM TRACK OF THE FLAP CARRIAGE NR 3 INBOARD HALF INBOARD MIDFLAP LEFT WING IAW B737 CMM 57-53-17.
